Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Grassmannian description of embedding theorems for Riemannian symmetric spaces


Author: Yunxia Chen
Journal: Proc. Amer. Math. Soc. 148 (2020), 5343-5354
MSC (2000): Primary 53C35
DOI: https://doi.org/10.1090/proc/15190
Published electronically: September 24, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For Hermitian symmetric spaces, we have the Borel embedding theorem the Harish-Chandra embedding theorem, and the Hermann convexity theorem. In this paper, we will generalize these theorems to all classical symmetric spaces using the Grassmannian language.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C35

Retrieve articles in all journals with MSC (2000): 53C35


Additional Information

Yunxia Chen
Affiliation: School of Science, East China University of Science and Technology, Meilong Road 130, Shanghai, People’s Republic of China
Email: yxchen76@ecust.edu.cn

DOI: https://doi.org/10.1090/proc/15190
Received by editor(s): April 29, 2020
Received by editor(s) in revised form: May 14, 2020
Published electronically: September 24, 2020
Additional Notes: The author was sponsored by Natural Science Foundation of Shanghai (No.19ZR1411700).
Communicated by: Jia-Ping Wang
Article copyright: © Copyright 2020 American Mathematical Society